MathSciNet Relay Station
MathSciNet bibliographic data
MR355051 (50 #7528) 30A70
Drasin, David; Weitsman, Allen Meromorphic functions with large sums of deficiencies. Advances in Math. 15 (1975), 93–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement